Journal of Differential Geometry Issues Research Articles in January 2025 Edition
February 08, 2025
February 08, 2025
DURHAM, North Carolina, Feb. 8 -- The Journal of Differential Geometry, a journal that says it features differential geometry and subjects such as differential equations, mathematical physics, algebraic geometry and geometric topology from the Lehigh University, published research articles on the following topics in its January 2025 edition (Vol. 129, No. 1):
* * *
Here are excerpts of the topics:
* An area bound for surfaces in Riemannian manifolds
< . . .
* * *
Here are excerpts of the topics:
* An area bound for surfaces in Riemannian manifolds
< . . .